# SDR DALA2024111210874

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION ON CONNECTOR 7542VC, 7540VC AND CORROSION ON METALLIC CONDU IT OF CONNECTOR 7540VC AND 7542VC AT RH WING. CORRECTIVE ACTION: REPLACED CONNECTORS 7542VC, 7540VC AND METALLIC CONDUIT OF CONNECTORS 7540VC AND 7542VC AT RH WING AS PER AIRBUS ESPM 20-44-11 AND ESPM 20-33-45. (0655840)
